| Model Number |
H74939171050440 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A4 - weight: 72.5 kg d2b - pro code (product code): fge, lit e1 - initial reporter phone: (b)(6).G4 - premarket / 510(k) #: k141521, k141597.
Event or Problem Description
It was reported that a balloon pinhole was noted.The 65% stenosed target lesion was located in the mildly tortuous and mildly calcified brachial artery.A 5.0 x 40, 40cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon could not inflate by applying pressure with the pressure pump.Upon checking, a pinhole was noted on the balloon.The procedure was completed with another of the same device.There were no patient complications as a result of this event.